Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1834, Issue 12

Issues

De binis quibuslibet functionibus homogeneis secundi ordinis per substitutiones lineares in alias binas tranformandis, quae solis quadratis variabilium constant; una cum variis theorematis de tranformatione etdeterminatione integralium multiplicium.

C.G.J. Jacobi
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1834.12.1

About the article

Published Online: 2009-12-14

Published in Print: 1834-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1834, Issue 12, Pages 1–69, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1834.12.1.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Thomas Hawkins
Archive for History of Exact Sciences, 2008, Volume 62, Number 1, Page 23
[2]
David P. Robbins
The Mathematical Intelligencer, 1991, Volume 13, Number 2, Page 12
[3]
Esther Portnoy
Historia Mathematica, 1982, Volume 9, Number 1, Page 1
[4]
Diane Valérie Ouellette
Linear Algebra and its Applications, 1981, Volume 36, Page 187
[5]
David P Robbins and Howard Rumsey
Advances in Mathematics, 1986, Volume 62, Number 2, Page 169
[6]
Ira Gessel and Gérard Viennot
Advances in Mathematics, 1985, Volume 58, Number 3, Page 300
[7]
G. Baley Price
Annali di Matematica Pura ed Applicata, Series 4, 1962, Volume 57, Number 1, Page 311

Comments (0)

Please log in or register to comment.
Log in